Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Would UV therapy raise testosterone levels in a male naturally? Would you recommend it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Would UV thearpy raise testosteron levels in a male naturally? Would you recommend it? I am asking for my husband.
Posted Sat, 14 Apr 2012 in Men Sexual Problems
Answered by Dr. Sujeet N Charugulla 3 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

There are no medical studies for UV therapy as a method of treatment for lowered testosterone levels till date. I do not recommend it hence.

If low levels are documented, then other modes of management are planned and adopted as per the diagnosis. An XXXXXXX would be of help. Serum levels of testosterone will be a guide.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor